# SDR AALA201902199010

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 81,189 hours, 11,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INOPERABLE DOOR FITTING ASSEMBLY, ESCAPE SLIDE, AT FORWARD GALLEY AREA. MAINTENANCE REPLACED DOOR FITTING ASSEMBLY ESCAPE SLIDE PER AMM 52-11-31-400-801-A STEP 4D, AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 52-11-31-400-801-A STEP 4D AND AMM 30-46-00-710-801-A.
